By Topic

Characterizing polynomials with roots in a semialgebraic set

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Lasserre, J.B. ; LAAS-CNRS, Toulouse, France

Let p∈R[x] be a real-valued polynomial and S⊆C a set defined by polynomial inequalities gk(z,z~)≥0 for some polynomials gk in C[z,z~]. We provide a necessary and sufficient condition on the coefficients of p for all the zeros of p to be in S.

Published in:

Automatic Control, IEEE Transactions on  (Volume:49 ,  Issue: 5 )